Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 6, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Mar 30, 2007, 7:55 AM CDT for Concho County, Runnels County, Tom Green County, Texas. It took effect at Mar 30, 2007, 8:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 7:55 AM CDT (12:55 UTC)
- In effect from
- Mar 30, 2007, 8:00 AM CDT
- Expired
- Mar 30, 2007, 12:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
Counties Concho County, TX, Runnels County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 41 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 2:48 AM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Mar 30, 2:48 AM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 248 AM CDT FRI MAR 30 2007 .SHORT TERM... WARM FRONT MOVING BACK NORTH AT 2 AM...WITH SCATTERED CONVECTION DEVELOPING FROM DEL RIO TO THE SOUTHERN CROCKETT COUNTY LINE...MOVING NORTH. IN THE WATER VAPOR LOOP...SIGNIFICANT SHORTWAVE ROUNDING SOUTHERN PERIPHERY OF ROCKY MOUNTAIN UPPER LOW...NEAR THE ARIZONA/NEW MEXICO BORDER. HEAVY RAINFALL/FLOODING POTENTIAL TODAY/TONIGHT ALONG WARM FRONT AS IT MOVES NORTH TO A STERLING CITY...SWEETWATER...THROCKMORTON LINE AROUND NOON. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 7 AM THIS MORNING TO 1 AM TONIGHT. EXPECT TRAINING AS CELLS NORTHEAST ALONG THE SOUTHWEST TO NORTHEAST WARM FRONT...WHICH WILL ENHANCE FLOODING. CONVECTION WILL BE ENHANCED BY STRONG LIFT/INSTABILITY WITH APPROACH OF UPPER TROUGH. WRF 18Z SB CAPES ARE AROUND 2400 J/KG CENTERED OVER MENARD/MASON/EDEN AREA. WEST CENTRAL TEXAS ALSO OUTLOOKED FOR MODERATE RISK OF SEVERE STORMS OVER MUCH OF ITS AREA...WITH SLIGHT RISK OVER NORTHERN SECTIONS...NORTH OF I-20. LOW LCLS/FRONTAL BOUNDARIES/AND MODERATE INSTABILITIES MEAN THAT ISOLATED TORNADOES POSSIBLE...ALONG WITH SEVERE STORMS. A COLD FRONT MOVES INTO THE BIG COUNTY MID AFTERNOON...EXITING SOUTHEAST SECTIONS...NEAR JUNCTION AND SAN SABA TOWARD MIDNIGHT. MOST OF FLOODING/SEVERE POTENTIAL SHOULD BEGIN TO DIMINISH AT THAT TIME...THOUGH EXTREME EASTERN COUNTIES MAY HAVE SCATTERED SHOWERS AND THUNDERSTORMS UNTIL EARLY SATURDAY MORNING. .LONG TERM... DRIER AIR MOVES IN BEHIND FRONT SATURDAY...WITH DEW POINTS IN THE 40S. MOISTURE DOES BEGIN MOVING BACK MONDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS AND COLDER MONDAY NIGHT/TUESDAY AS A COLD FRONT MOVES THROUGH. DRIER AND SLIGHTLY COOLER AIR FOR THE REST OF THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 61 46 72 52 / 90 70 10 0 SAN ANGELO 65 45 73 50 / 90 60 0 0 JUNCTION 70 51 76 46 / 90 80 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER- HASKELL-IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS- SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR- THROCKMORTON-TOM GREEN. && 04
Hazardous weather outlook, Mar 30, 7:47 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 747 AM CDT FRI MAR 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-311300- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 747 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER MOST OF WEST CENTRAL TEXAS. THE MAIN THREATS ARE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS ARE POSSIBLE. GOLFBALL HAIL HAS ALREADY BEEN REPORTED THIS MORNING. IN ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE. VERY HEAVY RAINFALL OF 4 TO 6 INCHES IS ALSO POSSIBLE...LEADING TO FLASH FLOODING. A WARM FRONT MOVING NORTH INTO THE CONCHO VALLEY THIS MORNING WILL MOVE INTO THE BIG COUNTRY BY NOON. THE AIR IS VERY UNSTABLE ALONG THE FRONT...AND SEVERE THUNDERSTORMS WITH GOLF BALL HAIL HAVE ALREADY DEVELOPED THIS MORNING. LATER IN THE MID AFTERNOON...A COLD FRONT WILL MOVE INTO THE BIG COUNTRY...THEN SOUTH INTO THE CONCHO VALLEY IN THE EVENING...PROVIDING ANOTHER FOCUS FOR THUNDERSTORM DEVELOPMENT. THE COLD FRONT WILL MOVE SOUTH ALONG INTERSTATE 10 TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY.
In the hours before
Local storm report, Mar 30, 7:02 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
702 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM HAIL OZONA 30.71N 101.20W
03/30/2007 E0.75 INCH CROCKETT TX LAW ENFORCEMENT
&&
BRAZZELLLocal storm report, Mar 30, 7:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
715 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM HAIL 6 NNW OZONA 30.78N 101.25W
03/30/2007 E1.75 INCH CROCKETT TX FIRE DEPT/RESCUE
&&
BRAZZELLLocal storm report, Mar 30, 7:31 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
731 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL 2 SSW CHRISTOVAL 31.17N 100.51W
03/30/2007 E0.75 INCH TOM GREEN TX NWS EMPLOYEE
&&
BRAZZELLLocal storm report, Mar 30, 7:48 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM HAIL 6 S CHRISTOVAL 31.11N 100.51W
03/30/2007 E1.00 INCH TOM GREEN TX TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Mar 30, 7:49 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
749 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM HAIL 3 W VANCOURT 31.34N 100.22W
03/30/2007 E1.00 INCH TOM GREEN TX TRAINED SPOTTER
&&
JJOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:03 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 22 hr |
| Mar 30, 4:46 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 41 min |
| Mar 30, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 48 min |
| Mar 30, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Mar 30, 6:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 7:08 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 37 min |
| Mar 30, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| Mar 30, 7:44 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 7:55 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Tom Green | 65 min |
| Mar 30, 8:30 AM CDT | Flash Flood Warning | SJT | Irion, Schleicher, Tom Green | 6 hr |
| Mar 30, 8:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 9:13 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Schleicher, Tom Green | 47 min |
| Mar 30, 9:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 49 min |
| Mar 30, 9:45 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 45 min |
| Mar 30, 10:05 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| Mar 30, 10:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 52 min |
| Mar 30, 10:14 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 46 min |
| Mar 30, 10:18 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 42 min |
| Mar 30, 10:28 AM CDT | Tornado Warning | SJT | Brown, Callahan, Coleman | 32 min |
| Mar 30, 10:40 AM CDT | Severe Thunderstorm Warning | SJT | Concho | 35 min |
| Mar 30, 10:49 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Brown | 16 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Coke, Nolan, Sterling | 31 min |
| Mar 30, 11:03 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 42 min |
| Mar 30, 11:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Mar 30, 11:08 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 52 min |
| Mar 30, 11:15 AM CDT | Flash Flood Warning | SJT | Coleman | 6 hr |
| Mar 30, 11:22 AM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 30, 11:27 AM CDT | Tornado Warning | SJT | Nolan | 48 min |
| Mar 30, 11:31 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 44 min |
| Mar 30, 11:35 AM CDT | Tornado Warning | SJT | Coke | 40 min |
| Mar 30, 11:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| Mar 30, 11:58 AM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 32 min |
| Mar 30, 12:07 PM CDT | Tornado Warning | SJT | Brown, Coleman | 38 min |
| Mar 30, 12:13 PM CDT | Tornado Warning | SJT | Coke | 32 min |
| Mar 30, 12:16 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 29 min |
| Mar 30, 12:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 36 min |
| Mar 30, 12:57 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
| Mar 30, 1:00 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 45 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 46 min |
| Mar 30, 1:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| Mar 30, 1:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 47 min |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 50 min |
| Mar 30, 1:43 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 47 min |
| Mar 30, 1:46 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 36 min |
| Mar 30, 2:14 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 2:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Mar 30, 2:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 44 min |
| Mar 30, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 25 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 40 min |
| Mar 30, 4:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 43 min |
| Mar 30, 4:10 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 50 min |
| Mar 30, 4:44 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 31 min |
| Mar 30, 4:48 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 27 min |
| Mar 30, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 30 min |
| Mar 30, 5:08 PM CDT | Flash Flood Warning | SJT | Coleman, Concho, Runnels | 4 hr |
| Mar 30, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Mar 30, 5:43 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 32 min |
| Mar 30, 5:53 PM CDT | Tornado Warning | SJT | Brown | 37 min |
| Mar 30, 6:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 43 min |
| Mar 30, 6:10 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | SJT | Brown | 33 min |
| Mar 30, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard, Schleicher, Tom Green | 51 min |
| Mar 30, 6:51 PM CDT | Flash Flood Warning | SJT | Brown | 4 hr |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 51 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.